Alert archive / Montana / Winter Storm Warnings in 2008

Winter Storm Warning 2, NWS Great Falls, MT

January 14, 2008

NWS Great Falls, MT issued this winter storm warning at Jan 14, 2008, 5:06 AM MST. It took effect at Jan 14, 2008, 11:00 AM MST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2008, 5:06 AM MST (12:06 UTC)
In effect from
Jan 14, 2008, 11:00 AM MST
Expired
Jan 15, 2008, 2:00 PM MST
In force
27 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTFX 141206
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
506 AM MST MON JAN 14 2008

...WINTER STORM WATCHES AND WARNINGS NOW IN EFFECT FOR THE ROCKY
MOUNTAIN FRONT AND PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA...

.A VIGOROUS STORM SYSTEM WILL APPROACH THE REGION FROM THE
NORTHWEST. HIGH WINDS WILL DEVELOP THIS MORNING ALONG THE ROCKY
MOUNTAIN FRONT AND THEN SPREAD SOUTHEAST ACROSS CENTRAL AND NORTH
CENTRAL MONTANA THROUGH TONIGHT AND TUESDAY. SNOW IS ALSO EXPECTED
TO DEVELOP OVER THE ROCKY MOUNTAIN FRONT AROUND MIDNIGHT...AND
THEN SPREAD SOUTHEAST ACROSS CENTRAL AND NORTH CENTRAL MONTANA
THROUGH TUESDAY. WHILE PARTICULARLY HEAVY SNOW ACCUMULATIONS ARE
NOT ANTICIPATED...THE COMBINATION OF HIGH WINDS...SNOW...AND
BLOWING SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS.

MTZ009-010-044-046-048-049-142200-
/O.NEW.KTFX.WS.W.0002.080114T1800Z-080115T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
506 AM MST MON JAN 14 2008

...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 2 PM
MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF NORTH 
CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
2 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF
NORTH CENTRAL MONTANA.

SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH
WILL BE LIKELY FROM LATE THIS MORNING THROUGH TUESDAY MORNING.
ISOLATED GUSTS TO 75 MPH WILL ALSO BE POSSIBLE. SNOW IS EXPECTED
TO DEVELOP AFTER MIDNIGHT...AND CONTINUE THROUGH EARLY AFTERNOON
TUESDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE
LIKELY IN THE MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE.

A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW ARE
EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ011>014-045-047-050-051-054-142200-
/O.NEW.KTFX.WS.A.0003.080115T0200Z-080116T0600Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
506 AM MST MON JAN 14 2008

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
EVENING FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY EVENING FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA.

SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH
WILL BE POSSIBLE FROM THIS EVENING THROUGH TUESDAY AFTERNOON.
ISOLATED GUSTS TO 70 MPH WILL ALSO BE POSSIBLE. SNOW IS EXPECTED
TO DEVELOP LATE TONIGHT...AND CONTINUE THROUGH TUESDAY EVENING. TOTAL
SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE POSSIBLE IN THE
MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR HIGH
WINDS...SNOW...AND BLOWING SNOW...THAT MAY IMPACT TRAVEL. CONTINUE
TO MONITOR THE LATEST FORECASTS.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

COHEN
5 follow-up statements
000 
WWUS45 KTFX 141228 CCA
WSWTFX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
512 AM MST MON JAN 14 2008

...WINTER STORM WATCHES AND WARNINGS NOW IN EFFECT FOR THE ROCKY
MOUNTAIN FRONT AND PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA...

.A VIGOROUS STORM SYSTEM WILL APPROACH THE REGION FROM THE
NORTHWEST. HIGH WINDS WILL DEVELOP THIS MORNING ALONG THE ROCKY
MOUNTAIN FRONT AND THEN SPREAD SOUTHEAST ACROSS CENTRAL AND NORTH
CENTRAL MONTANA THROUGH TONIGHT AND TUESDAY. SNOW IS ALSO EXPECTED
TO DEVELOP OVER THE ROCKY MOUNTAIN FRONT AROUND MIDNIGHT...AND
THEN SPREAD SOUTHEAST ACROSS CENTRAL AND NORTH CENTRAL MONTANA
THROUGH TUESDAY. WHILE PARTICULARLY HEAVY SNOW ACCUMULATIONS ARE
NOT ANTICIPATED...THE COMBINATION OF HIGH WINDS...SNOW...AND
BLOWING SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS.

MTZ009-010-044-046-048-049-142215-
/O.COR.KTFX.WS.W.0002.080114T1800Z-080115T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
512 AM MST MON JAN 14 2008

...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 2 PM
MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF NORTH 
CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
2 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF
NORTH CENTRAL MONTANA.

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL BE
LIKELY FROM LATE THIS MORNING THROUGH TUESDAY MORNING. ISOLATED
GUSTS TO 75 MPH WILL ALSO BE POSSIBLE. SNOW IS EXPECTED TO DEVELOP
AFTER MIDNIGHT...AND CONTINUE THROUGH EARLY AFTERNOON TUESDAY.
TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE LIKELY IN THE
MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE.

A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW ARE
EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ011>014-045-047-050-051-054-142215-
/O.COR.KTFX.WS.A.0003.080115T0200Z-080116T0600Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
512 AM MST MON JAN 14 2008

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
EVENING FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY EVENING FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA.

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE
POSSIBLE FROM THIS EVENING THROUGH TUESDAY AFTERNOON. ISOLATED
GUSTS TO 70 MPH WILL ALSO BE POSSIBLE. SNOW IS EXPECTED TO DEVELOP
LATE TONIGHT...AND CONTINUE THROUGH TUESDAY EVENING. TOTAL SNOW
ACCUMULATIONS OF 4 TO 8 INCHES WILL BE POSSIBLE IN THE
MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR HIGH
WINDS...SNOW...AND BLOWING SNOW...THAT MAY IMPACT TRAVEL. CONTINUE
TO MONITOR THE LATEST FORECASTS.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

COHEN
000 
WWUS45 KTFX 142201
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
301 PM MST MON JAN 14 2008

.A VIGOROUS STORM SYSTEM WILL APPROACH THE REGION FROM THE
NORTHWEST TONIGHT AND MOVE ACROSS THE STATE ON TUESDAY. HIGH WINDS
HAVE DEVELOPED ALONG THE ROCKY MOUNTAIN FRONT AND WILL SPREAD
SOUTHEAST ACROSS CENTRAL AND NORTH CENTRAL MONTANA THROUGH TONIGHT
AND TUESDAY. A COLD FRONT ASSOCIATED WITH THE SYSTEM WILL DROP
SOUTH THROUGH NORTH CENTRAL MONTANA TUESDAY MORNING. THIS WILL
BRING A PERIOD OF SNOW TO MUCH OF THE REGION WITH SNOW CONTINUING
OVER PORTIONS OF CENTRAL MONTANA INTO TUESDAY EVENING. WHILE
PARTICULARLY HEAVY SNOW ACCUMULATIONS ARE NOT ANTICIPATED...THE
COMBINATION OF HIGH WINDS...SNOW...AND BLOWING SNOW WILL LEAD TO
HAZARDOUS TRAVEL CONDITIONS.

MTZ009-010-044-046-048-049-150500-
/O.CON.KTFX.WS.W.0002.000000T0000Z-080115T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
301 PM MST MON JAN 14 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST
TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS INCLUDING
WESTERN PORTIONS OF NORTH CENTRAL MONTANA...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST TUESDAY. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY THROUGH
TUESDAY MORNING. ISOLATED GUSTS TO 75 MPH WILL ALSO BE POSSIBLE.
SNOW IS EXPECTED TO DEVELOP AFTER MIDNIGHT...AND CONTINUE THROUGH
EARLY AFTERNOON TUESDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES
WILL BE LIKELY IN THE MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE.
THE COMBINATION OF SNOW AND GUSTY WINDS TUESDAY MORNING WILL CREATE
AREAS OF BLOWING SNOW WITH VISIBILITY REDUCED TO LESS THAN A MILE
AT TIMES. 

A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW
ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS
OR IMPOSSIBLE.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ011>014-045-047-050-051-054-150500-
/O.UPG.KTFX.WS.A.0003.080115T0200Z-080116T0600Z/
/O.NEW.KTFX.SB.Y.0002.080115T1500Z-080116T0000Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
301 PM MST MON JAN 14 2008

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST
TUESDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST
TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION TUESDAY
MORNING. A PERIOD OF SNOW IS LIKELY ALONG AND BEHIND THE COLD
FRONT TUESDAY MORNING WITH SNOW CONTINUING INTO TUESDAY EVENING
OVER SOUTHERN PORTIONS OF NORTH CENTRAL MT. GUSTY NORTHWEST
WINDS WILL ALSO CONTINUE THROUGH TUESDAY AFTERNOON CREATING AREAS
OF BLOWING SNOW. TOTAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE
EXPECTED ON THE PLAINS WITH 3 TO 7 INCHES IN THE MOUNTAIN BY
TUESDAY NIGHT. IN ADDITION...BLOWING SNOW WILL REDUCE VISIBILITY
TO LESS THAN A MILE AT TIMES. 

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS45 KTFX 150447
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
947 PM MST MON JAN 14 2008

.A VIGOROUS STORM SYSTEM IS QUICKLY APPROACHING THE REGION FROM
THE NORTHWEST TONIGHT AND WILL MOVE ACROSS THE STATE ON TUESDAY.
HIGH WINDS ALONG THE ROCKY MOUNTAIN FRONT WILL SPREAD ACROSS
CENTRAL AND NORTH CENTRAL MONTANA OVERNIGHT. A STRONG COLD FRONT
ASSOCIATED WITH THE SYSTEM WILL MOVE THROUGH NORTH CENTRAL MONTANA
TUESDAY MORNING...BRINGING A PERIOD OF SNOW TO MUCH OF THE REGION.
WHILE PARTICULARLY HEAVY SNOW ACCUMULATIONS ARE NOT ANTICIPATED...
THE COMBINATION OF HIGH WINDS...SNOW...AND BLOWING SNOW WILL LEAD
TO HAZARDOUS TRAVEL CONDITIONS.

MTZ009-010-044-046-048-049-151300-
/O.CON.KTFX.WS.W.0002.000000T0000Z-080115T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
947 PM MST MON JAN 14 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST
TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS INCLUDING
WESTERN PORTIONS OF NORTH CENTRAL MONTANA...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST TUESDAY
FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS INCLUDING WESTERN
PORTIONS OF NORTH CENTRAL MONTANA.

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY
THROUGH TUESDAY MORNING. ISOLATED GUSTS TO 75 MPH WILL ALSO BE
POSSIBLE. SNOW WILL DEVELOP OVER THE MOUNTAINS AFTER MIDNIGHT...
THEN WILL SPREAD OUT ACROSS THE PLAINS BY MORNING AND CONTINUE
THROUGH EARLY AFTERNOON TUESDAY. TOTAL SNOW ACCUMULATIONS OF 4
TO 8 INCHES WILL BE LIKELY IN THE MOUNTAINS...WITH 1 TO 4 INCHES
EXPECTED OVER THE PLAINS. THE COMBINATION OF SNOW AND GUSTY WINDS
WILL CREATE AREAS OF BLOWING SNOW WITH VISIBILITY REDUCED TO
LESS THAN A MILE AT TIMES.

A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW
ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS
OR IMPOSSIBLE.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ011>014-045-047-050-051-054-151300-
/O.CON.KTFX.SB.Y.0002.080115T1500Z-080116T0000Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
947 PM MST MON JAN 14 2008

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 8 AM TO
5 PM MST TUESDAY FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 8 AM TO
5 PM MST TUESDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY MORNING.
A PERIOD OF SNOW IS LIKELY ALONG AND BEHIND THE COLD FRONT WITH
GUSTY NORTHWEST WINDS CAUSING AREAS OF BLOWING SNOW REDUCING
VISIBILITIES TO LESS THAN A MILE AT TIMES THROUGH TUESDAY
AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED
OVER THE PLAINS WITH 3 TO 7 INCHES IN THE MOUNTAIN.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS45 KTFX 151216
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
516 AM MST TUE JAN 15 2008

.A VIGOROUS STORM SYSTEM WILL QUICKLY MOVE THROUGH THE REGION
FROM THE NORTHWEST TODAY. HIGH WINDS ALONG THE ROCKY MOUNTAIN
FRONT AS WELL AS CENTRAL AND NORTH CENTRAL MONTANA THIS MORNING
WILL DECREASE AND BECOME MORE NORTHWESTERLY BY LATE THIS MORNING. A
STRONG COLD FRONT ASSOCIATED WITH THE SYSTEM WILL MOVE THROUGH
NORTH CENTRAL MONTANA THIS MORNING...BRINGING A PERIOD OF SNOW TO
MUCH OF THE REGION. WHILE PARTICULARLY HEAVY SNOW ACCUMULATIONS
ARE NOT ANTICIPATED... THE COMBINATION OF HIGH WINDS...SNOW...AND
BLOWING SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS.

MTZ009-010-044-046-048-049-152100-
/O.CON.KTFX.WS.W.0002.000000T0000Z-080115T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
516 AM MST TUE JAN 15 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY
THROUGH TUESDAY MORNING. ISOLATED GUSTS TO 70 MPH WILL ALSO BE
POSSIBLE. SNOW OVER THE MOUNTAINS...WILL SPREAD OUT ACROSS THE
PLAINS THIS MORNING AND CONTINUE THROUGH EARLY AFTERNOON TODAY.
TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE LIKELY IN THE
MOUNTAINS...WITH 1 TO 4 INCHES EXPECTED OVER THE PLAINS. THE
COMBINATION OF SNOW AND GUSTY WINDS WILL CREATE AREAS OF BLOWING
SNOW WITH VISIBILITY REDUCED TO LESS THAN A MILE AT TIMES.

A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW
ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS
OR IMPOSSIBLE.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ011>014-045-047-050-051-054-152115-
/O.CON.KTFX.SB.Y.0002.080115T1500Z-080116T0000Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
516 AM MST TUE JAN 15 2008

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM
MST THIS AFTERNOON...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST
THIS AFTERNOON. 

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING. PERIODS
OF SNOW IS LIKELY ALONG AND BEHIND THE COLD FRONT WITH GUSTY
NORTHWEST WINDS CAUSING AREAS OF BLOWING SNOW REDUCING
VISIBILITIES TO LESS THAN A MILE AT TIMES THROUGH THIS AFTERNOON.
TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED OVER THE
PLAINS WITH 3 TO 7 INCHES IN THE MOUNTAIN.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS45 KTFX 152058
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
158 PM MST TUE JAN 15 2008

MTZ009-010-044-046-048-049-152200-
/O.EXP.KTFX.WS.W.0002.000000T0000Z-080115T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
158 PM MST TUE JAN 15 2008

...WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON. 
SNOW HAS DIMINISHED OVER THE AREA AND WIND SPEEDS HAVE BEGUN TO
DECREASE. WHILE SOME SNOW IS STILL LIKELY IN THE MOUNTAINS THE
REST OF THIS AFTERNOON AND EVENING...ANY BLOWING SNOW WILL BE
LOCALIZED AND BRIEF. THEREFORE THE WINTER STORM WARNING WILL BE
ALLOWED TO EXPIRE.
 
$$

MTZ045-152200-
/O.CAN.KTFX.SB.Y.0002.000000T0000Z-080116T0000Z/
LIBERTY-
INCLUDING THE CITY OF...CHESTER
158 PM MST TUE JAN 15 2008

...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
SNOW AND BLOWING SNOW ADVISORY. SNOW HAS MOVED OUT OF THE AREA AND
WIND SPEEDS HAVE DIMINISHED...SO THE SNOW AND BLOWING SNOW
ADVISORY HAS BEEN CANCELLED FOR LIBERTY COUNTY.

$$

MTZ011>014-047-050-051-054-160000-
/O.CON.KTFX.SB.Y.0002.000000T0000Z-080116T0000Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...CHINOOK...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
158 PM MST TUE JAN 15 2008

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM
MST THIS AFTERNOON...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST
THIS AFTERNOON. 

PERIODS OF LIGHT SNOW WILL CONTINUE THROUGH THE AFTERNOON. GUSTY
NORTHWEST WINDS WILL CAUSE AREAS OF BLOWING SNOW REDUCING
VISIBILITIES TO LESS THAN A MILE AT TIMES. ADDITIONAL SNOW
ACCUMULATIONS OF ONLY AROUND AN INCH ARE EXPECTED OVER THE PLAINS
WITH 2 TO 5 INCHES IN THE MOUNTAINS...ESPECIALLY ALONG THE NORTH
FACING SLOPES.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 14, 5:01 AM MST, 5 minutes earlier.

Area forecast discussion, Jan 14, 5:01 AM MST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
501 AM MST MON JAN 14 2008

UPDATED ZONES IN THE WINTER STORM WATCH BELOW.

.DISCUSSION...
MAJOR CHANGES TO THE CURRENT WATCH AND WARNING OUTLINE ARE
PLANNED FOR THE FORECAST PACKAGE FOR TODAY.

SYNOPSIS...
UPPER LEVEL RIDGE OF HIGH PRESSURE WILL MOVE EASTWARD OF
THE REGION...AS A TROUGH APPROACHES THE REGION FROM THE
NORTHWEST...BRINGING HIGH WINDS TO NORTHERN PORTIONS OF THE AREA
TODAY AND TONIGHT...AND SNOW FROM TONIGHT THROUGH TUESDAY. MUCH
COLDER TEMPERATURES WILL OCCUR TONIGHT THROUGH WEDNESDAY...AS A COLD
FRONT USHERS IN A MUCH COLDER AIRMASS TONIGHT. SCATTERED SNOW
SHOWERS WILL REMAIN POSSIBLE ACROSS THE AREA ON WEDNESDAY...AS THE
TROUGH DEEPENS.

DETAILED FORECAST RATIONALE...
QUIET WEATHER OVER THE REGION IS QUICKLY COMING TO AN END...AS THE
UPPER LEVEL RIDGE THAT HAS BEEN PROVIDING THE REGION WITH PARTLY
CLOUDY SKIES AND TEMPERATURES WELL ABOVE SEASONAL AVERAGES WILL BE
REPLACED BY A VIGOROUS UPSTREAM SHORTWAVE TROUGH DIVING
SOUTHEASTWARDS. IN THE MEANTIME...ONE MORE DAY OF ABOVE SEASONAL
AVERAGE TEMPERATURES AND PARTLY CLOUDY SKIES IS EXPECTED TODAY...AS
CONTINUED LEE TROUGHING OVER EASTERN MONTANA PROMOTES DOWNSLOPE
SOUTHWESTERLY FLOW OVER MUCH OF THE REGION...COMBINED WITH UPPER
LEVEL RIDGING.

THE SHORTWAVE TROUGH WILL BE BARRELING INTO NORTHWEST MONTANA LATE
THIS MORNING...WITH A 500 MB JET OF 80 KTS ENTERING THE REGION THIS
AFTERNOON. THE CORRESPONDING FLOW AT 700 MB WILL INCREASE THROUGH
THE DAY....WITH 700 MB FLOW INCREASING TO NEAR 80 KTS OVER THE
ROCKY MOUNTAIN FRONT BY LATE AFTERNOON AND EARLY EVENING. THESE
STRONG WINDS AT 700 MB WILL THEN SPREAD SOUTHEASTWARDS ACROSS THE
ADJACENT PLAINS OF CENTRAL AND NORTH CENTRAL MONTANA THROUGH TONIGHT
AND EARLY TUESDAY MORNING. A VERY STRONG TEMPERATURE INVERSION ABOVE
MOUNTAINTOP AROUND THE NORTHERN ROCKY MOUNTAIN FRONT IS NOTED AROUND
18Z TODAY...AND THIS FEATURE WILL BE KEY IN THE GENERATION OF
MOUNTAIN WAVES THAT WILL LIKELY INCREASE THE HIGH WIND THREAT OVER
THE ROCKY MOUNTAIN FRONT BY LATE MORNING. ADDITIONALLY...A COLD
FRONT WILL PLUNGE SOUTHEASTWARDS ACROSS THE REGION TONIGHT...WITH
SURFACE PRESSURE RISES OF OVER 16 MB IN 6 HOURS NOTED. THIS WILL
AID IN THE SOUTHEASTWARD ACCELERATION OF THE FRONT...AND THUS I
HAVE TENDED THIS FORECAST MORE TOWARD THE GFS/ECMWF
SOLUTIONS...WHICH ARE FASTER IN BRINGING THE FRONT AND HIGH WINDS
THROUGH THAN THE WRF. ALSO...THE STRONG PRESSURE RISE/FALL COUPLET
ASSOCIATED WITH THE FRONT WILL PROVIDE SUBSTANTIAL ISALLOBARIC
FORCING TO FURTHER INCREASE THE WIND THREAT ACROSS THE REGION
THROUGH THE NIGHT.

OF INCREASING CONCERN WILL BE SNOWFALL AMOUNTS ASSOCIATED WITH THIS
SYSTEM. INITIALLY TODAY AND THIS EVENING...DRY CONDITIONS ARE
EXPECTED ACROSS THE REGION FOR THE MOST PART...DUE TO DOWNSLOPE
EFFECTS. HOWEVER...AS THE SHORTWAVE TROUGH APPROACHES THE
REGION...SNOW CHANCES WILL MARKEDLY INCREASE ACROSS MUCH OF THE
REGION. THE BIG QUESTION IS HOW MUCH SNOW WILL FALL.
OVERNIGHT...STRONG MID-LEVEL UPLIFT IS NOTED PER STRONG MID-LEVEL
Q-VECTOR CONVERGENCE AROUND THE TIME OF FRONTAL PASSAGE.
ALSO...LOW LEVEL FRONTOGENESIS WILL PROVIDE ADDED SUPPORT FOR LOW
LEVEL FORCING FOR SNOWFALL THROUGH THE NIGHT INTO TUESDAY. SNOW IS
EXPECTED TO DEVELOP AROUND MIDNIGHT OVER THE ROCKY MOUNTAIN
FRONT...AND THEN SPREAD SOUTHEASTWARDS ACROSS THE REST OF THE
FORECAST AREA THROUGH TUESDAY...ENDING LATE TUESDAY NIGHT.
GUIDANCE IS ALL OVER THE PLACE WITH REGARDS TO TOTAL SNOWFALL
AMOUNTS. HOWEVER...FORECAST SOUNDINGS ARE SHOWING A NEARLY
SATURATED DENDRITIC LAYER ACROSS MUCH OF THE ROCKY MOUNTAIN
FRONT...AS WELL AS ACROSS CENTRAL AND NORTH CENTRAL MONTANA AROUND
THE TIME OF FRONTAL PASSAGE AND IN THE POST FRONTAL REGIME. IN
PARTICULAR...AFTER THE FRONT PASSES LATE TONIGHT...THE RESIDUAL
MOISTURE WILL COMBINE WITH NORTHWESTERLY UPSLOPE WINDS TO PROVIDE
DECENT SNOW AMOUNTS TO CENTRAL AND NORTH CENTRAL MONTANA. SYNOPTIC
LIFT OVER THE REGION WILL FURTHER BE ENHANCED BY AGEOSTROPHIC
FORCING ASSOCIATED THE LEFT EXIT REGION OF THE CYCLONICALLY MID-
LEVEL JET STREAK.

SNOW SHOULD BE WRAPPING UP TUESDAY NIGHT...WITH MUCH LOWER SNOW
CHANCES...MAINLY RESTRICTED TO THE MOUNTAINS...FOR WEDNESDAY...AS
THE SHORTWAVE TROUGH DEEPENS AND EXPERIENCES SLOWED EASTWARD
PROGRESSION.

THAT SAID...SEVERAL CHANGES ARE BEING MADE TO THE WATCH/WARNING
HEADLINE PLAN...AND THEIR RATIONALE IS GIVEN HERE:

1. FOR THE ROCKY MOUNTAIN FRONT AND WESTERN PORTIONS OF NORTH
CENTRAL MONTANA...A WINTER STORM WARNING IS BEING ISSUED FROM 18Z
TODAY UNTIL 21Z TUESDAY. THE HIGH WINDS MAY GET STARTED A LITTLE
EARLY...DUE TO THE DEVELOPMENT OF THE CRITICAL LAYER ASSOCIATED WITH
THE ABOVE MOUNTAINTOP INVERSION AND EARLY ONSET OF STRONG 700 MB
FLOW. SNOW IS EXPECTED TO DEVELOP AFTER MIDNIGHT AND THEN CONTINUE
THROUGH EARLY AFTERNOON TUESDAY. SNOW ACCUMULATIONS OF 4 TO 8 INCHES
WILL BE POSSIBLE IN THE MOUNTAINS...WITH 1 TO 4 INCHES OVER THE
PLAINS. AREAS AROUND THE NORTHERN ROCKY MOUNTAIN FRONT MAY EVEN
EXPERIENCE BLIZZARD CONDITIONS LATE TONIGHT.

2. FOR THE REMAINDER OF CENTRAL AND NORTH CENTRAL MONTANA...A WINTER
STORM WATCH IS BEING ISSUED FROM 02Z TUESDAY UNTIL 06Z
WEDNESDAY...AS HIGH WINDS WILL DEVELOP ACROSS THE WATCH AREA THIS
EVENING...WITH SNOW DEVELOPING LATE TONIGHT. TOTAL SNOW AMOUNTS ARE
EXPECTED TO RANGE FROM 4 TO 8 INCHES IN THE MOUNTAINS...WITH 1 TO
3 INCHES ELSEWHERE. THIS WATCH WILL BE RE-EVALUATED THROUGH THE
DAY FOR THE ISSUANCE OF A WARNING.

ALL HIGH WIND WATCHES AND WARNINGS ARE BEING CANCELLED
IMMEDIATELY...AS THE WINTER STORM WATCHES AND WARNINGS ARE MEANT TO
COMBINE BOTH THE HIGH WIND EFFECTS. WHILE THE SNOW AMOUNTS ARE NOT
EXPECTED TO REACH HEAVY SNOW WARNING CRITERIA...THE PRESENCE OF BOTH
THE HIGH WINDS AND THE SNOW WILL LEAD TO SIGNIFICANT BLOWING AND DRIFTING
SNOW...THUS LEADING TO A REARRANGEMENT OF THE AFOREMENTIONED
HEADLINES. COHEN

WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...MEDIUM RANGE MODELS
CONTINUE TO PORTRAY THIS PERIOD AS UNSETTLED. A STRONG UPPER RIDGE
WILL REMAIN ANCHORED ALONG THE WEST COAST WITH STRONG NORTHWEST FLOW
ALOFT OVER THE COUNTY WARNING AREA. THIS WILL RESULT IN PERIODS OF
LIGHT SNOW WEDNESDAY NIGHT AND THURSDAY..WITH THE HEAVIEST AMOUNTS
FALLING IN THE MOUNTAINS. A BRIEF RESPITE FROM THE SNOW OCCURS
FRIDAY AS A LITTLE DRIER AIR MOVES OVER THE AREA. A STRONGER UPPER
TROF WILL SLIDE OVER THE AREA LATE SATURDAY/SATURDAY NIGHT BRINGING
ANOTHER ROUND OF SCATTERED SNOW. TEMPERATURES WILL BE NEAR OR
SLIGHTLY ABOVE SEASONAL AVERAGES.

SUNDAY THROUGH MONDAY...MODELS START OUT IN FAIR AGREEMENT BEFORE
DIVERGING ON MONDAY. HOWEVER...RUN TO RUN INCONSISTENCIES FURTHER
DETRACT FROM FORECAST CONFIDENCE. LATEST RUN NOT AS COLD ON BOTH GFS
AND ECMWF. BOTH MODELS INDICATE AN ARCTIC FRONT PLUNGING SOUTH
ACROSS THE FORECAST AREA SUNDAY. DUE TO UNCERTAINTY AT THIS POINT I
WENT WITH MAINLY CHANCE POPS OF SNOW SPREADING ACROSS THE
AREA...BUT THE POTENTIAL IS THERE FOR MORE WIDESPREAD SNOW.
TEMPERATURES WILL STILL DROP DRAMATICALLY...AND COMBINED WITH
GUSTY NORTHERLY SURFACE WINDS BEHIND THE FRONT...BITTER COLD WIND
CHILLS CAN BE EXPECTED. EK

&&

.AVIATION...
UPDATED 1145Z.
HIGH PRESSURE ALOFT WILL CONTINUE OVER THE AREA TODAY WITH SCATTERED
HIGH CLOUDS. SURFACE WINDS WILL BECOME GUSTY BY AFTERNOON. A STRONG
UPPER LEVEL DISTURBANCE WILL APPROACH THE AREA AFTER 00Z WITH STRONG
GUSTY WINDS AND SNOW DEVELOPING AFTER 05Z. VFR CONDITIONS PREVAIL
WITH MVFR CONDITIONS BECOMING WIDESPREAD AFTER 08Z DUE TO LOWERING
CEILINGS AND PRECIPITATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  53  28  32   4 /   0  20  60  40
CTB  49  20  30   3 /   0  40  70  20
HLN  48  28  31   5 /   0  40  50  30
BZN  46  23  29   4 /   0  30  50  40
WEY  30   9  16  -5 /   0  40  70  50
DLN  42  18  23   3 /   0  30  50  30
HVR  50  22  30   1 /   0  10  50  20
LWT  50  27  33   6 /   0  10  60  50

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY EVENING FOR
MTZ011>014-045-047-050-051-054.

WINTER STORM WARNING FROM 11 AM THIS MORNING TO 2 PM MST TUESDAY
FOR MTZ009-010-044-046-048-049.

&&

SHORT TERM...COHEN
LONG TERM...EMANUEL/EK
AVIATION...MPJ

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 13, 2:33 PM MST, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
233 PM MST SUN JAN 13 2008

MTZ009>014-044>051-141200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-
233 PM MST SUN JAN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH WIND WATCHES AND WARNINGS REMAIN IN EFFECT FOR ALL OF NORTH
CENTRAL MONTANA FROM MONDAY AFTERNOON THROUGH TUESDAY.

SCATTERED SNOW SHOWERS WILL ALSO OCCUR FROM LATE MONDAY NIGHT
THROUGH TUESDAY...CAUSING REDUCED VISIBILITIES IN BLOWING AND
DRIFTING SNOW. THE FRONT WILL ALSO USHER IN MORE WINTER LIKE
TEMPERATURES FOR THE REMAINDER OF THE WEEK.

THERE IS THE POTENTIAL FOR AN ARCTIC COLD FRONT TO MOVE INTO
MONTANA NEXT SUNDAY OR MONDAY...POSSIBLY BRINGING IN THE COLDEST
TEMPERATURES OF THE SEASON. VERY COLD TEMPERATURES...ALONG WITH
AREAS OF SNOW...MAY ALSO OCCUR IN ASSOCIATION WITH THE FRONT NEXT
WEEKEND. CONTINUE TO MONITOR THE LATEST FORECASTS ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052>055-141200-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
233 PM MST SUN JAN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL MOVE THROUGH SOUTHWEST MONTANA ON
TUESDAY. EXPECT FALLING TEMPERATURES ON TUESDAY AS THE FRONT
MOVES THROUGH. EXPECT MORE WINTER LIKE TEMPERATURES AFTER THE
FRONT GOES THROUGH FOR THE REMAINDER OF THE WEEK.

THERE IS THE POTENTIAL FOR AN ARCTIC COLD FRONT TO MOVE INTO
MONTANA NEXT SUNDAY OR MONDAY...POSSIBLY BRINGING IN THE COLDEST
TEMPERATURES OF THE SEASON. VERY COLD TEMPERATURES...ALONG WITH
AREAS OF SNOW...MAY ALSO OCCUR IN ASSOCIATION WITH THE FRONT NEXT
WEEKEND. CONTINUE TO MONITOR THE LATEST FORECASTS ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 5:06 AM MSTWinter Storm WatchTFX10 hr
Jan 14, 2:55 PM MSTHigh Wind WarningTFX17 hr
Jan 14, 3:01 PM MSTSnow and Blowing Snow AdvisoryTFX26 hr

Nearby

Winter Storm Warnings in Montana, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.